# SDR ERAA201309270065

- Difficulty date: September 26, 2013
- Submitted: September 28, 2013
- Operation: Air carrier
- Aircraft: N883EA
- Make and model: Dhav DHC8106
- Aircraft serial: 260
- Aircraft time: 47,300 hours, 57,897 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

F/A REPORTED ODOR OF "HOT OIL" ON DECENT. INSPECTED IAW FAULT ISOLATION 72-00-02. ENGINE OIL LEVELS CHECKED GOOD, NO STANDING OIL NOTED.  ACM LEVELS CHECK OK.  RAN UP NR 1 AND NR 2 ENGINE BLEEDS ON.  NO DEFECTS NOTED, COULD NOT DUPLICATE. OK FOR SERVICE AT THIS TIME.
